# SDR CALA2025093009437

- Difficulty date: September 24, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N17594
- Make and model: Boeing 737-9
- Aircraft serial: 43447
- Aircraft time: 1,385 hours, 453 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER INSPAR SKIN,  INTERIM REPAIR ACCOMPLISHED INTIAL INSPECTION ON OR BEFORE THE AIRCRAFT RE ACHING 56,000 CYCLES.  PERFORM REPEAT INSPECTIONS PER PAR T 2 -INSPECTION REQUIREMENTS AT INTERVAL NOT TO EXCEED 9000 FLIGHT CYCLES THERE AFTER.PER ECRA 5510-03309
